# SDR DALA2021031601485

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 79,785 hours, 14,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 CREW REST FORWARD EMERGENCY EXIT LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EXIT SIGN ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 7427077)
